Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Pascal's Arithmetical Triangle by A. W. F. Edwards

Reviewed Work: Pascal's Arithmetical Triangle by A. W. F. Edwards
Review by: Joseph W. Dauben
American Scientist
Vol. 77, No. 3 (May-June 1989), p. 304
Stable URL: http://www.jstor.org/stable/27855818
Page Count: 1
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
304
    304